# SDR A6WA201140555

- Difficulty date: June 29, 2011
- Submitted: July 8, 2011
- Operation: Air carrier
- Aircraft: N422AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7341
- Aircraft time: 25,763 hours, 23,858 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Part number: 78279015
- Part serial: 200306027
- Condition: Smoke
- Location: Right
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: D

## Discrepancy

RIGHT PACK UNCONTROLLABLE IN AUTO AND MANUAL, LOW AIR FLOW FROM RT PACK WITH A SMOKIE HAZE IN CABIN.   R & R AIR CYCLE MACHINE.
